Journal für die reine und angewandte Mathematik (Crelles Journal)

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Volume 2012, Issue 666 (May 2012)

Scattering theory for Schrödinger operators with Bessel-type potentials

Albeverio, S. / Hryniv, R. / Mykytyuk, Ya.

Page 83

Published Online: 07/14/2011

The Brauer group of Kummer surfaces and torsion of elliptic curves

Skorobogatov, Alexei N. / Zarhin, Yuri G.

Page 115

Published Online: 07/24/2011

Relative Chow–Künneth decompositions for morphisms of threefolds

Müller-Stach, Stefan / Saito, Morihiko

Page 141

Published Online: 08/02/2011

Control theorems for Selmer groups of nearly ordinary deformations

Fouquet, Olivier / Ochiai, Tadashi

Page 163

Published Online: 09/07/2011

Dirichlet forms and stochastic completeness of graphs and subgraphs

Keller, Matthias / Lenz, Daniel

Page 189

Published Online: 07/24/2011

Beauville surfaces and finite simple groups

Garion, Shelly / Larsen, Michael / Lubotzky, Alexander

Page 225

Published Online: 07/14/2011

Comments (0)

Please log in or register to comment.